Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can a very sore, red and puffy penis from rough and prolonged sex and masturbation be treated?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9841 Questions

default
Posted on Thu, 15 Nov 2018 in General Health
Question: Hello,

I have a very sore penis from
Rough prolonged sex and masturbating. I think I may have Done serious damage . It is red and puffy and the skin is very thin. Can you help me ?
doctor
Answered by Dr. P. T. Patil 35 minutes later
Brief Answer:
You have developed infection of the glans penis (Balanitis)

Detailed Answer:

Hello,

Based on the facts that you have posted, you seem to have developed an infection of the glans penis due to rough handling of your penis during masturbation and prolonged rough sex.

You may upload photos of your penis to help me in making precise suggestions.

You need to take a broad spectrum antibiotic like Cefixime along with anti-inflammatory drug like Diclofenac twice daily. Along with topical antibiotic ointment like Neosporin twice daily to be applied over the glans penis.

Ensure to wash your genitals with warm water twice daily. Ensure to avoid sexual encounters till it heals completely.

Hope I have answered your query. Please feel free to ask if you have more questions; I shall be happy to help you.

Thank you.

Regards,
Dr. P. T. Patil,
Urologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 16 hours later
I sent a couple photos let me know if you need more thanks.
doctor
Answered by Dr. P. T. Patil 8 hours later
Brief Answer:
You have balanitis. Take the treatment suggested earlier.

Detailed Answer:

Hello,

Thanks for uploading photos which reveals infection of the glans penis (Balanitis).

Start taking medications suggested in my earlier reply.

It will work for you.

Hope I have answered your query.

Thank you.

Regards,
Dr. P. T. Patil,
Urologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on